Derivative-free characterizations of compact generalized composition operators between Zygmund type spaces

Mikael Lindström*, Amir H. Sanatpour

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

10 Citations (Scopus)

Abstract

We give derivative-free characterizations for bounded and compact generalized composition operators between (little) Zygmund type spaces. To obtain these results, we extend Pavlovis corresponding result for bounded composition operators between analytic Lipschitz spaces.

Original languageEnglish
Pages (from-to)398-408
Number of pages11
JournalBulletin of the Australian Mathematical Society
Volume81
Issue number3
DOIs
Publication statusPublished - Jun 2010
MoE publication typeA1 Journal article-refereed

Keywords

  • generalized composition operators
  • Lipschitz spaces
  • weighted composition operators
  • Zygmund spaces

Fingerprint

Dive into the research topics of 'Derivative-free characterizations of compact generalized composition operators between Zygmund type spaces'. Together they form a unique fingerprint.

Cite this